My Profile

Close
Profile Details
B.Sc., M.Sc., Ph.D.
Senior Lecturer
Probability Distribution Theory

A native of Ibadan in Oyo State of Nigeria.

MBC 204
Male
Nigeria
Publications
(i) “Methods of Parametric Estimation and their Properties”, B.Sc. Dissertation (Obafemi Awolowo University, Ile-Ife, 1995). (ii) “Statistical Models for Analyzing Criminal Behaviour”, M.Sc. Thesis (Obafemi Awolowo University, Ile-Ife, 1999). (iii) “Theories and Applications of the Family of Logistic Distribution” Ph.D. Thesis (Obafemi Awolowo University, Ile-Ife, 2006).
(i) Olapade, A.K. (2002). Some relationships between the Type II generalized logistic and other distributions. Journal of Statistical Research. Vol. 36, No. 2, 213-218. BANGLADESH. (ii) Olapade, A.K. and Ojo, M.O. (2002). Characterizations of the Logistic Distribution. Nigerian Journal of Mathematics and Applications (2002) Volume 15, 30-36. NIGERIA. (iii) Olapade, A.K. (2003). On the Type I generalized logistic, Log-logistic and generalized Log-logistic distributions. Proc. Jangjeon Math. Soc. Volume 6 (2), 137-146. KOREA. (iv) Ojo, M.O. and Olapade, A.K. (2003). On the Generalized Logistic and Log-logistic Distributions. Kragujevac J. Math. 25 (2003), 65-73. SERBIA. (v) Olapade, A.K. (2003). On the Characterizations of the Generalized Logistic Distribution. Nigerian Journal of Mathematics and Applications (2003) Volume 16 (2), 115-122. NIGERIA (vi) Olapade, A.K. (2004). On Extended Type I generalized logistic distribution. International Journal of Mathematics and Mathematical Sciences. 57, 3069-3074. USA. (vii) Ojo, M.O. and Olapade, A.K. (2004). On a Six-parameter Generalized Logistic Distributions. Kragujevac J. Math. 26 (2004) 31-38. SERBIA. (viii) Olapade, A.K. and Iyiola, R.O. (Dec. 2005). A new approach towards calculation of median in a grouped data. EXPERTUS, Vol. 3, No. 2, 122-126. NIGERIA (ix) Olapade, A.K. (2005). On Negatively Skewed Extended Generalized Logistic Distribution. Kragujevac J. Math. 27 (2005) 175-182. SERBIA (x) Olapade, A.K. (2006). On symmetric extended generalized logistic distribution. Journal of Statistical Research of Iran. Vol. 3, No. 2, 177-190. IRAN. (xi) Olapade, A.K. (2009). On a generalization of the Pareto distribution. Journal of Statistics Sciences, India. Vol. 1, No. 1, 55-62. INDIA *(xii) Olapade, A.K. (2009). Some properties and application of the negatively skewed extended generalized logistic distribution. ICASTOR Journal of Mathematical Sciences, Volume 3, No. 2, pages 227 – 235. INDIA. *(xiii) Olapade, A.K. (2009). On a four-parameter type II generalized half logistic distribution. Proc. Jangjeon Math. Soc. Volume 12 (1), 21 - 30. KOREA. *(xiv) Olapade, A.K. (2009). Some properties and application of the extended type I generalized logistic distribution. ICASTOR Journal of Mathematical Sciences, Volume 3, No. 1, pages 73 - 83 INDIA. (xv) Olapade, A.K. (2009). On type II generalized half logistic distribution. Journal of Statistics Sciences, India. Vol. 1, No. 1, 63-69. INDIA (xvi) Olapade, A.K. (2010). On log-logistic and a four-parameter generalized log-logistic distribution. Proc. Jangjeon Math. Soc. Volume 13 (1), pages 67 – 76. KOREA. (xvii) Olapade, A.K. (2010). On double log-logistic distribution. ICASTOR Journal of Mathematical Sciences, Volume 4, No. 1. Pages 35-40. INDIA. (xviii) Olapade, A. K. (2010). On the distribution functions of the range and the quasi-range for the extended type I generalized logistic distribution. Journal of Statistical Research of Iran. Vol. 7, 11-20. IRAN. (xix) Olapade, A. K. (2010). On a six-parameter generalized Burr XII distribution. ICASTOR Journal of Mathematical Sciences, Volume 4, No. 2. Pages 125 – 131. INDIA. (xx) Olapade, A. K. (2011). On a four-parameter type I generalized half logistic distribution. Proceedings of the Jangjeon Mathematical Society, Vol. 14 No. 2. Pages 189 – 198. KOREA. (xxi) Olapade, A. K. (2014). On Extended Generalized Exponential Distribution. British Journal of Mathematics & Computer Science. ISSN: 2231-0851, Vol: 4, Issue: 9. UNITED KINGDOM. (xxii) Olapade, A. K. (2014). The Type I Generalized Half Logistic Distribution. JIRSS. Vol. 13, No. 1, pp. IRAN. (xxiii) Olapade, A. K. and O. A. Adelodun (2014). On the distribution functions of the range and the quasi-range for the type I generalized half logistic distribution. International Journal of Statistics and Systems Volume 9, Number 2, pp 147-156. INDIA.
Social Profiles
Account Details